# SDR IPXA2M73383

- Difficulty date: May 3, 2012
- Submitted: May 9, 2012
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PDC, FOUND THE EMERGENCY LIGHT SYS TEST FAILED.  CHECKED AND FOUND EMERGENCY BATTERY 1 LOW.  REPLACED EMERGENCY LIGHTING POWER SUPPLY. OPS CK OK. REF MM 33-51-01-4.
